# SDR W8PA970602

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB AT BS 1016, LBL 38, WL 208.  REMOVED DAMAGED WEB, FABRICATED NEW PART, AND INSTALLED PER SRM'S 51-40-02-BS, 51-20-01, AND 51-30-01, AND MM 51-21-99.  (X)
